Strong maximal operator on mixed-norm spaces

Research output: Contribution to journalArticlespeer-review

13 Citations (Scopus)


We establish the boundedness of the strong maximal operator on mixed-norm spaces by using extrapolation. In particular, we obtain a non-trivial boundedness result for the strong maximal operator in variable exponent analysis. Copyright © 2016 Università degli Studi di Ferrara.
Original languageEnglish
Pages (from-to)275-291
JournalAnnali dell'Universita di Ferrara
Issue number2
Early online dateMay 2016
Publication statusPublished - Nov 2016


Ho, K.-P. (2016). Strong maximal operator on mixed-norm spaces. Annali dell'Universita di Ferrara, 62(2), 275-291.


  • Strong maximal operator
  • Extrapolation
  • Banach function space
  • Mixed-norm space
  • 42B25
  • 42B35
  • 46E30

Fingerprint Dive into the research topics of 'Strong maximal operator on mixed-norm spaces'. Together they form a unique fingerprint.